Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a theorem of Koksma


Author: Wm. J. LeVeque
Journal: Proc. Amer. Math. Soc. 1 (1950), 380-383
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036791-X
MathSciNet review: 0036791
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Kac, R. Salem, and A. Zygmund, A gap theorem, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 235-243. MR 0023937 (9:426a)
  • [2] J. F. Koksma, Ein mengentheoretischer Satz über die Gleichverteilung modulo Eins, Compositio Mathematica vol. 2 (1935) pp. 250-258. MR 1556918
  • [3] -, Diophantische Approximationen, Ergebnisse der Mathematik vol. 4, no. 4, 1936.
  • [4] G. H. Hardy and J. E. Littlewood, The trigonometrical series associated with the elliptic $ \theta $-functions, Acta Math. vol. 37 (1914) pp. 193-239.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036791-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society